Alert archive / Louisiana / Flash Flood Warnings in 2014

Flash Flood Warning 4, NWS Shreveport, LA

April 6, 20148 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 6, 2014, 7:10 PM CDT for 8 parishes in Louisiana. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2014, 7:10 PM CDT (00:10 UTC)
Expired
Apr 6, 2014, 11:00 PM CDT
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, Caldwell Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Union Parish, LA, Winn Parish, LA

The radar

The Shreveport radar (KSHV), 133 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 7:15 PM CDTFLASH FLOODMonroe, LATHE UNDERPASS AT JACKSON AND PLUM STREETS HAS BEEN CLOSED DUE TO HIGH WATER.
Apr 6, 8:47 PM CDTFLASH FLOODJonesboro, LANUMEROUS ROADS ACROSS PARISH WITH WATER... SIGNS POSTED PROCEED W/ CAUTION... HWY 505... HWY 810 ETC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGUS54 KSHV 070010
FFWSHV
LAC013-021-049-061-069-073-111-127-070400-
/O.NEW.KSHV.FF.W.0004.140407T0010Z-140407T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
710 PM CDT SUN APR 6 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF COLUMBIA...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF JONESBORO...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
  CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  WINN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF WINNFIELD...
  BIENVILLE PARISH IN NORTHWEST LOUISIANA...
  NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...

* UNTIL 1100 PM CDT

* AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  SHOWERS AND THUNDERSTORMS PRODUCING MODERATE TO AT TIMES HEAVY     
  RAINFALL OVER ALREADY SATURATED GROUNDS ACROSS NORTHCENTRAL 
  LOUISIANA. DOPPLAR RADAR AND SURFACE RAIN GAUGE REPORTS INDICATE 
  THAT WIDESPREAD TWO TO IN EXCESS OF FOUR INCHES OF RAIN HAS FALLEN 
  TODAY...WITH SEVERAL ROADS CLOSED DUE TO FLOODING...AND MANY OTHER 
  ROADS COVERED IN WATER. HIGH WATER IS ALSO REPORTED TO BE NEARLY IN 
  HOMES IN PORTIONS OF MONROE. THIS ADDITIONAL RAINFALL WILL ONLY ADD 
  TO THE ONGOING FLASH FLOODING ACROSS THE WARNED AREAS THIS EVENING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STERLINGTON
  AND FARMERVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH ISOLATED 
HIGHER AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH 11 PM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3193 9231 3186 9233 3178 9319 3197 9317
      3197 9312 3208 9316 3255 9312 3259 9307
      3259 9288 3276 9282 3286 9207 3272 9206
      3271 9197 3266 9190 3251 9190 3229 9202
      3227 9199 3218 9197 3217 9190 3192 9191

$$

15
1 follow-up statement
052 
WGUS74 KSHV 070300
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 PM CDT SUN APR 6 2014

LAC013-069-070306-
/O.CAN.KSHV.FF.W.0004.000000T0000Z-140407T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NATCHITOCHES LA-BIENVILLE LA-
1000 PM CDT SUN APR 6 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BIENVILLE AND
NATCHITOCHES PARISHES...

THE HEAVY RAIN AND FLASH FLOOD THREAT HAS ENDED ACROSS BIENVILLE AND 
NATCHITOCHES PARISHES THIS EVENING. 

LAT...LON 3192 9191 3193 9231 3186 9234 3182 9281
      3244 9276 3276 9261 3286 9207 3272 9206
      3271 9197 3266 9190 3260 9193 3251 9190
      3238 9200 3229 9202 3227 9199 3217 9197
      3217 9190

$$

LAC021-049-061-073-111-127-070400-
/O.CON.KSHV.FF.W.0004.000000T0000Z-140407T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION LA-OUACHITA LA-LINCOLN LA-JACKSON LA-CALDWELL LA-WINN LA-
1000 PM CDT SUN APR 6 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WINN...CALDWELL...JACKSON...LINCOLN...OUACHITA AND UNION PARISHES...

AT 10 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVER THE WARNED 
AREA. WHILE ONLY BRIEF HEAVY RAINFALL IS EXPECTED DURING THE NEXT 
HOUR...MANY ROADWAYS REMAIN FLOODED OR CLOSED ACROSS THE AREA. GIVEN 
THE VERY SATURATED GROUNDS...IT WILL TAKE SOME TIME FOR THE HIGH 
WATER TO RECEDE TONIGHT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MONROE...SWARTZ...STERLINGTON...RUSTON...RICHWOOD...MONROE...
GRAMBLING...FARMERVILLE...CLAIBORNE AND BROWNSVILLE-BAWCOMVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO A QUARTER INCH...WITH ISOLATED 
HIGHER AMOUNTS TO NEAR A HALF INCH OVER CALDWELL PARISH...ARE 
POSSIBLE IN THE WARNED AREA THROUGH 11 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3192 9191 3193 9231 3186 9234 3182 9281
      3244 9276 3276 9261 3286 9207 3272 9206
      3271 9197 3266 9190 3260 9193 3251 9190
      3238 9200 3229 9202 3227 9199 3217 9197
      3217 9190

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 6:32 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 6, 6:32 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 PM CDT SUN APR 6 2014

.DISCUSSION...
UPDATING TO REDUCE POPS ACROSS NE TX/SE OK/SW AR/EXTREME NW
LA...AND HAVE CANCELLED FLOOD WATCH FOR THAT PORTION OF WATCH
WHERE POPS REDUCED TO CHANCE CAT FOR MOSTLY LIGHT RAIN...AS THIS
AREA GETTING DRY SLOTTED. ALSO...HAVE ALLOWED SVR TSTM WATCH TO
EXPIRE AT 6 PM. HEAVY RAIN AND A FEW STG TSTMS STILL POSSIBLE
ACROSS NORTHCENTRAL LA UNTIL LATER THIS EVE. MAY TRIM BACK OR
CANCEL REMAINDER OF FLOOD WATCH WITH LATE EVE UPDATE...IN ADDITION
TO POSSIBLY LOWERING SOME OVERNIGHT LOWS SLIGHTLY.

&&

.PREV DISCUSSION... /ISSUED 336 PM CDT SUN APR 6 2014/

DISCUSSION...
HEAVY RAINFALL CONTINUES ACROSS THE REGION THIS AFTERNOON...WITH
WIDESPREAD 1-3 INCH TOTALS /SO FAR/ COMMON AREAWIDE...AND ISOLATED
POCKETS OF 3-5 INCHES OBSERVED ACROSS SMITH AND GREGG COUNTIES IN
E TX. SFC LOW NOTED JUST SW OF HOUSTON...AND THE WARM FRONT HAS
FINALLY MOVED ONSHORE. AS THE SFC LOW TRACKS NEWD AND THE WARM
FRONT LIFTS NWD...HEAVY RAINFALL WILL CONTINUE TO FALL...MAINLY
ACROSS DEEP E TX AND N LA. CONSEQUENTLY A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR THE SRN HALF OF THE REGION. SOME OF THIS MAY
NEED TO BE TRIMMED OUT WITH THE UPDATE THIS EVENING HOWEVER...AS
CONVECTION TRENDS DOWNWARD ACROSS SOME OF OUR E TX COUNTIES. HAVE
GONE AHEAD AND TRIMMED SOME OF OUR E TX COUNTIES OUT OF THE SEVERE
THUNDERSTORM WATCH BASED ON LATEST RADAR TRENDS/SFC ANALYSIS. THE
POTENTIAL FOR SEVERE HAIL ACROSS DEEP E TX/N LA REMAINS.

RAINFALL SHOULD DIMINISH DRASTICALLY AFTER MIDNIGHT...AS THE
EMBEDDED UPPER DISTURBANCE LIFTS NE AND THE SFC LOW MOVES INTO TN.
HOWEVER...THE BROAD-SCALE UPPER TROF WILL LAG BEHIND...AND
ADDITIONAL RAIN CHANCES ARE EXPECTED FOR LATE MONDAY THROUGH
TUESDAY WITH THE PASSAGE OF THE UPPER TROF. SFC HIGH PRESSURE AND
STRONG NW FLOW ALOFT WILL FINALLY BRING CLEARING SKIES LATE
TUESDAY/TUESDAY NIGHT.

FCST LOOKS TO REMAIN DRY FOR THE REMAINDER OF THE WORK WEEK...AS
NW FLOW GRADUALLY TRANSITIONS TO A MORE ZONAL ORIENTATION BY LATE
IN THE WORK WEEK. TEMPS AFTER TUESDAY WILL WARM TO NEAR OR
SLIGHTLY ABOVE NORMAL.

NEXT WEEKEND WILL BRING OUR NEXT SHOT AT RAINFALL...AS THE UPPER
FLOW BECOMES DISTURBED AHEAD OF AN UPPER LOW MOVING E FROM THE
BAJA REGION. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  50  66  48  68  42 /  50  20  30  10   0
MLU  54  68  48  66  42 /  90  20  30  40   0
DEQ  44  64  44  66  38 /  50  30  30  10   0
TXK  47  64  47  66  42 /  50  30  30  10   0
ELD  48  65  45  65  40 /  70  30  30  30   0
TYR  48  64  46  68  42 /  40  20  30  10   0
GGG  49  66  46  68  41 /  50  20  30  10   0
LFK  51  67  48  71  43 /  50  20  30  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: LAZ004>006-012>014-018>022.

OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 6, 6:16 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
616 PM CDT SUN APR 6 2014

ARZ050-051-059>061-070>073-LAZ001>003-010-011-017-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-072330-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-
SABINE LA-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
616 PM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

HEAVY RAINFALL DIMINISHING ACROSS THE AREA THIS EVENING. SCATTERED
SHOWERS OF MOSTLY LIGHT RAIN MAY CONTINUE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN APPROACHING WEAK COLD FRONT WILL QUICKLY BRING BACK THE CHANCE
FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FOR LATE MONDAY
AND EARLY TUESDAY. THE REST OF MID TO LATE WEEK WILL BE DRY WITH
MORE THUNDERSTORM ACTIVITY EXPECTED FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT.

LAZ004>006-012>014-018>022-072330-
CLAIBORNE-LINCOLN-UNION LA-BIENVILLE-JACKSON-OUACHITA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
616 PM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM MONDAY
MORNING...
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR
MUCH OF THE NIGHT. SOME OF THE RAINFALL MAY BE HEAVY AT TIMES
WITH FLASH FLOODING A POSSIBILITY DUE TO ALREADY SATURATED SOIL.
ADDITIONALLY...SMALL HAIL AND STRONG GUSTY WINDS MAY ACCOMPANY
A FEW OF THE THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN APPROACHING WEAK COLD FRONT WILL QUICKLY BRING BACK THE CHANCE
FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FOR LATE MONDAY
AND EARLY TUESDAY. THE REST OF MID TO LATE WEEK WILL BE DRY WITH
MORE THUNDERSTORM ACTIVITY EXPECTED FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

DUE TO ISOLATED NATURE OF ANY FLOODING...ACTIVATION OF EMERGENCY MANAGEMENT
PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS IS NOT
ANTICIPATED AT THIS TIME...THROUGH TONIGHT.

VII

In the hours before

Local storm report, Apr 6, 4:49 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
449 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     FLASH FLOOD      WEST MONROE             32.51N  92.15W
04/06/2014                   OUACHITA           LA   PUBLIC

            ARLINGTON PLACE NEAR TRENTON STREET FLOODED

&&

EVENT NUMBER SHV1400270

13
Local storm report, Apr 6, 4:52 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
452 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     FLASH FLOOD      BROWNSVILLE-BAWCOMVILLE 32.48N  92.16W
04/06/2014                   OUACHITA           LA   BROADCAST MEDIA

            HWY. 3033 FLOODED AND CLOSED.

&&

EVENT NUMBER SHV1400271

13
Local storm report, Apr 6, 6:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     FLASH FLOOD      JONESBORO               32.24N  92.71W
04/06/2014                   JACKSON            LA   LAW ENFORCEMENT

            WATER OVER MANY ROADS ALL OVER THE PARISH

&&

EVENT NUMBER SHV1400272

25
Local storm report, Apr 6, 6:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
625 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     FLASH FLOOD      RUSTON                  32.53N  92.64W
04/06/2014                   LINCOLN            LA   LAW ENFORCEMENT

            WATER OVER MANY ROADS PARISH WIDE

&&

EVENT NUMBER SHV1400273

25
Local storm report, Apr 6, 6:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     FLASH FLOOD      HOMER                   32.79N  93.06W
04/06/2014                   CLAIBORNE          LA   LAW ENFORCEMENT

            MULTIPLE ROADS UNDER WATER MAINLY SOUTHERN PART OF
            PARISH

&&

EVENT NUMBER SHV1400274

25
Local storm report, Apr 6, 6:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     FLASH FLOOD      4 S FARMERVILLE         32.72N  92.40W
04/06/2014                   UNION              LA   LAW ENFORCEMENT

            MULTIPLE AREAS WHERE WATER COVER STATE HWY 15 SOUTH OF
            FARMERVILLE

&&

EVENT NUMBER SHV1400275

25

Nearby

Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.